Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 59, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 23, 2010, 4:48 AM CDT for 4 counties in Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2010, 4:48 AM CDT (09:48 UTC)
- Expired
- Jul 23, 2010, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, IA, Hamilton County, IA, Hardin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 8:24 AM CDT | FLASH FLOOD | 6 S Clarion, IA | COUNTY ROAD R38 AND A FEW OTHER COUNTY ROADS ARE CLOSED DUE TO FLOODING. |
| Jul 23, 10:31 AM CDT | FLOOD | Webster City, IA | WEBSTER CITY PD REPORTS CITY CAMPGROUNDS ARE CLOSED AND THE INTERSECTION OF LINN STREET AND OAK AVENUE IS CLOSED. ADDITIONALLY...HAMILTON COUNTY SHERIFF REPORTS A FEW GRAVEL ROADS ARE FLOODED IN THE NORTHERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 216 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
641
WGUS53 KDMX 230948
FFWDMX
IAC069-079-083-197-231600-
/O.NEW.KDMX.FF.W.0059.100723T0948Z-100723T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
448 AM CDT FRI JUL 23 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN HAMILTON COUNTY IN CENTRAL IOWA...
NORTHERN HARDIN COUNTY IN CENTRAL IOWA...
SOUTHERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA...
SOUTHERN WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 1100 AM CDT
* AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN
ACROSS THE AREA. ADDITIONAL THUNDERSTORMS WILL CONTINUE TO MOVE
THROUGH THE AREA THROUGH 7 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARION...EAGLE GROVE...HAMPTON...IOWA FALLS AND WEBSTER CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4252 9304 4244 9393 4247 9393 4248 9397
4273 9397 4281 9303
$$
DONAVON3 follow-up statements
132
WGUS73 KDMX 231130
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
630 AM CDT FRI JUL 23 2010
IAC069-079-083-197-231600-
/O.CON.KDMX.FF.W.0059.000000T0000Z-100723T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA-
630 AM CDT FRI JUL 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN HARDIN...
NORTHERN HAMILTON...SOUTHERN FRANKLIN AND SOUTHERN WRIGHT COUNTIES
UNTIL 1100 AM CDT...
AT 629 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ARE BEGINNING TO DIMINISH ACROSS THE
AREA...HOWEVER...RAINFALL AMOUNTS OF 2 TO 5 INCHES HAS ALREADY
OCCURRED OVERNIGHT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CLARION...EAGLE GROVE...HAMPTON...IOWA FALLS AND WEBSTER CITY.
THE HAMPTON POLICE DEPARTMENT REPORTS THAT WATER HAS BEEN BACKING UP
INTO BASEMENTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.
&&
LAT...LON 4252 9304 4244 9393 4247 9393 4248 9397
4273 9397 4281 9303
$$
DONAVON999
WGUS73 KDMX 231330
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
830 AM CDT FRI JUL 23 2010
IAC069-079-083-197-231600-
/O.CON.KDMX.FF.W.0059.000000T0000Z-100723T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA-
830 AM CDT FRI JUL 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN HARDIN...
NORTHERN HAMILTON...SOUTHERN FRANKLIN AND SOUTHERN WRIGHT COUNTIES
UNTIL 1100 AM CDT...
AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF 4 TO 5 INCHES OCCURRED OVERNIGHT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CLARION...EAGLE GROVE...HAMPTON...IOWA FALLS AND WEBSTER CITY.
SEVERAL COUNTY ROADS HAVE BEEN CLOSED DUE TO FLOODING IN WRIGHT
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.
&&
LAT...LON 4252 9304 4244 9393 4247 9393 4248 9397
4273 9397 4281 9303
$$
HINSBEGER261
WGUS73 KDMX 231552
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 AM CDT FRI JUL 23 2010
IAC069-079-083-197-231607-
/O.EXP.KDMX.FF.W.0059.000000T0000Z-100723T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA-
1052 AM CDT FRI JUL 23 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN HARDIN...
NORTHERN HAMILTON...SOUTHERN FRANKLIN AND SOUTHERN WRIGHT COUNTIES
WILL BE ALLOWED TO EXPIRE AT 1100 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
FLOODING IS STILL OCCURRING IN WEBSTER CITY AND IN NORTHERN HAMILTON
COUNTY. AN AREAL FLOOD WARNING WILL BE ISSUED SHORTLY. IF FLOODING
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 4252 9304 4244 9393 4247 9393 4248 9397
4273 9397 4281 9303
$$
HINSBERGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:48 AM CDT, 1 hour earlier.
Area forecast discussion, Jul 23, 3:48 AM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 348 AM CDT FRI JUL 23 2010 .SHORT TERM /TODAY/... THUNDERSTORMS CONTINUE TO EVOLVE ACROSS CENTRAL IOWA EARLY THIS MORNING. ONE LINE REMAINS ALONG THE STALLED BOUNDARY NEAR THE HIGHWAY 20 AND 3 CORRIDORS. ANOTHER CLUSTER OF STORMS HAVE BEGUN TO DEVELOP ALONG THE NOSE OF THE LOW LEVEL JET OVER SOUTHWEST IOWA AND CONTINUE TO EXPAND TOWARD THE NORTHEAST. THESE STORMS WILL CONTINUE TO PROGRESS NORTHEAST THROUGH MID MORNING BEFORE DIMINISHING AS THE FORCING DIMINISHES. DO EXPECT SOME RECOVERY BY THIS AFTERNOON WITH NEW STORMS DEVELOPING BY MID TO LATE AFTERNOON IN THE VICINITY OF THE SFC BOUNDARY. A FEW OF THESE STORMS COULD BECOME SEVERE. VERY HEAVY RAIN THOUGH WILL REMAIN A CONCERN WITH INCREDIBLE AMOUNTS OF MOISTURE REMAINING AVAILABLE AND STORMS BEING EXTREMELY EFFICIENT RAINFALL PRODUCERS. GIVEN RECENT HEAVY RAINFALL...A QUICK ONE TO TWO INCHES IN SOME AREAS COULD CAUSE A LOT OF PROBLEMS. WILL CONTINUE THE FLASH FLOOD WATCH IN THE VICINITY OF THE BOUNDARY THROUGH THE DAY. WILL ISSUE A HEAT ADVISORY FOR THE FAR SOUTH WHERE OVERNIGHT LOWS IN THE 80S THIS MORNING AND HEAT INDICES NEAR 105 ONCE AGAIN THIS AFTERNOON. .LONG TERM /TONIGHT THROUGH TUESDAY/...MAIN FORECAST CONCERN IS WITH ANOTHER MCS TO DEVELOP LATE TONIGHT INTO SATURDAY MORNING WITH MAIN UPPER LOW AND TROUGH PUSHING ACROSS THE REGION. MODELS HAVE COME INTO DECENT AGREEMENT WITH TIMING OF COLD FRONT AND FINALLY PROGRESSING ACROSS THE STATE PAST 06Z. GENERALLY WENT WITH A BLEND OF GFS/SREF FOR TONIGHT INTO SATURDAY...AND GFS/ECMWF BLEND FOR THE REMAINDER OF THE FORECAST. TONIGHT INTO SATURDAY MORNING...EXPECTING STORMS TO FIRE UP ALONG THE BOUNDARY IN NORTHERN IOWA PAST 03Z AS STRONG MOISTURE TRANSPORT ASSOCIATED WITH LLJ DEVELOPS AS WELL AS GOOD CONVERGENCE/QG FORCING ACROSS NORTHERN IOWA. LATEST 4KM WRF HAS STRONG LINE OF STORMS DEVELOPING OVER NORTHERN IOWA AFTER 05Z...BUT IT DOES HINT ON SOME ISOLATED CONVECTION DURING THE LATE AFTERNOON/EVENING HOURS WITH THE PEAK HEATING. KEPT LIKELY POPS GOING ACROSS THE NORTH THIS EVENING AND INCREASED POPS PAST 06Z WITH THE MAIN COLD FRONT. GOOD ENOUGH INSTABILITY AVAILABLE TONIGHT WITH LOW LEVEL SHEAR RANGING B/T 20-25KTS FOR 0-1KM AND AROUND 35 KTS FOR 0-3KM SHEAR. SOME VEERING IN THE 0-3KM LEVEL AS WELL. SO DAMAGING WINDS AND HAIL SEEM REASONABLE TONIGHT WITH QLCS POTENTIAL. PW VALUES ABOVE 2 INCHES ACROSS THE NORTH WITH EAST MEAN FLOW ROUGHLY 35-40KTS. CORFIDI VECTORS REMAIN LIGHT THIS EVENING WHICH MAY SUGGEST TRAINING CONVECTION OVER THE VERY SATURATED NORTHERN CWA AS FFG GUIDANCE IS VERY LOW. AS A RESULT...ISSUED FLASH FLOOD WATCH ALONG AND NORTH OF HIGHWAY 20 FOR THIS EVENING INTO EARLY SATURDAY MORNING. SATURDAY THROUGH TUESDAY...SURFACE HIGH PRESSURE AND BROAD UPPER LEVEL RIDGE BUILD INTO THE STATE DURING THE WEEKEND. DRY FORECAST PAST 12Z SATURDAY THROUGH SUNDAY. FOG POTENTIAL SATURDAY NIGHT INTO SUNDAY WITH DECENT INVERSION SETTING UP AND PLENTY OF MOISTURE AVAILABLE IN THE BOUNDARY LAYER. HOWEVER...CONFIDENCE WAS LOW IN MENTIONING IN GRIDS ATTM WITH IT BEING B/T THE 4TH AND 5TH PERIODS. GFS/ECMWF ARE IN BETTER AGREEMENT WITH MID-LEVEL SHORTWAVE CUTTING ACROSS THE CENTRAL PLAINS BY EARLY MONDAY MORNING. SO SOMETHING TO CONSIDER FOR NEXT FORECAST PACKAGE IF THIS TREND CONTINUES AND MAY NEED TO UP POPS. && .AVIATION...23/06Z FRONT WILL REMAIN NEARLY STATIONARY IN NORTHERN IA THROUGH MUCH OF THE FORECAST PERIOD. SHRA AND TSRA ARE EXPECTED NEAR THE BOUNDARY OVERNIGHT WITH MVFR TO IFR CONDITIONS IN AND AROUND THE THUNDERSTORMS. OTHERWISE...VFR CIGS AND VSBYS ARE ANTICIPATED FOR MUCH OF CENTRAL IA INCLUDING KOTM...KDSM AND KMCW. KALO AND KFOD WILL BE MOST AFFECTED BY THUNDERSTORMS OVERNIGHT INTO FRIDAY MORNING WITH GUSTY AND VARIABLE WINDS. ON FRIDAY...CONVECTION IS FORECAST TO DIE OFF DURING THE MORNING WITH VFR CONDITIONS IN MOST LOCATIONS AFTER 15Z. HOWEVER...ANOTHER ROUND OF THUNDERSTORMS ARE FORECAST BY FRIDAY EVENING INITIALLY IN NORTHERN IA WITH CIGS AND VSBYS ONCE AGAIN REDUCED IN AND AROUND THUNDERSTORMS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR HIGHWAY 20 NORTHWARD TO MINNESOTA BORDER. HEAT ADVISORY IN EFFECT THIS AFTERNOON INTO THE EARLY EVENING FOR THE SOUTHERN THREE TIERS OF COUNTIES IN SOUTH CENTRAL IOWA. && SHORT TERM...DONAVON LONG TERM...PODRAZIK AVIATION...COGIL
Hazardous weather outlook, Jul 22, 10:17 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1017 PM CDT THU JUL 22 2010 IAZ004>007-015>017-231100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 1017 PM CDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT. THERE IS LITTLE THREAT FOR SEVERE WEATHER AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON INTO EARLY SATURDAY MORNING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...SPOTTER ACTIVATION MAY BE NEEDED FRIDAY INTO EARLY SATURDAY. REPORTS OF HEAVY RAIN AND FLOODING ARE ALWAYS ENCOURAGED AND APPRECIATED. IAZ023>028-033>039-231100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 1017 PM CDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING WIND. HEAVY RAINFALL IS ALSO EXPECTED WHICH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON INTO EARLY SATURDAY MORNING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FRIDAY INTO EARLY SATURDAY. REPORTS OF HEAVY RAIN AND FLOODING ARE ALWAYS ENCOURAGED AND APPRECIATED. IAZ044>050-057>062-070>075-081>086-092>097-231100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 1017 PM CDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A SEVERE STORM OR TWO WILL BE POSSIBLE WITH DAMAGING WIND THE MAIN THREAT. LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON INTO EARLY SATURDAY MORNING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FRIDAY INTO EARLY SATURDAY. REPORTS OF HEAVY RAIN AND FLOODING ARE ALWAYS ENCOURAGED AND APPRECIATED. COGIL
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:11 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Butler, Grundy | 3 hr |
| Jul 23, 1:14 AM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jul 23, 4:01 AM CDT | Heat Advisory | DMX | Adams, Appanoose, Clarke, Davis, Decatur, Lucas and 10 more | 10 hr |
| Jul 23, 4:06 AM CDT | Flash Flood Watch | DMX | Appanoose, Black Hawk, Boone, Bremer, Butler, Calhoun and 35 more | 27 hr |
| Jul 23, 4:09 AM CDT | Flash Flood Warning | DMX | Calhoun, Pocahontas, Sac, Webster | 6 hr |
| Jul 23, 6:33 AM CDT | River Flood Warning | DMX | Webster | 38 hr |
| Jul 23, 6:57 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 24 hr |
| Jul 23, 10:00 AM CDT | Areal Flood Warning | DMX | Sac | 24 hr |
| Jul 23, 10:22 AM CDT | River Flood Warning | DMX | Marshall | 4 days |
| Jul 23, 10:22 AM CDT | River Flood Warning | DMX | Black Hawk | 3 days |
| Jul 23, 10:22 AM CDT | River Flood Warning | DMX | Black Hawk | 35 hr |
| Jul 23, 10:22 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 5 days |
| Jul 23, 10:58 AM CDT | Areal Flood Warning | DMX | Franklin, Hamilton, Hardin, Wright | 24 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.